MathSciNet Relay Station
MathSciNet bibliographic data
MR2652465 52A40 (52B15)
Lutwak, Erwin; Yang, Deane; Zhang, Gaoyong Orlicz centroid bodies. J. Differential Geom. 84 (2010), no. 2, 365–387.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement